# SDR VNAA202409010013

- Difficulty date: July 11, 2024
- Submitted: September 1, 2024
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 21,464 hours, 19,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC6703400942
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT RBL12.0 AND LBL12.0 BTW FS260 TO FS280 AT FLIGHT COMPARTMENT.  CORROSION ON FLOOR SUPPORT RBL12.0 AND LBL12.0 BTW FS260 TO FS280 AT FLIGHT COMPARTMENT WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01. ON FLOOR SUPPORT LBL12.0 BTW FS260 TO FS280 WAS EVALUATED WITHIN LIMITS PER CRJ-900 SRM 53-00-00-101-001-A01. ON FLOOR SUPPORT RBL12.0 BTW FS260 TO FS280 WAS EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01 AND CRJ900 SRM 51-42-13-001-001-A01.
